skin1 pharmacy login
skin1 pharmacy contact form
0
 x 

Your cart is empty

Total €0,00
Advanced nutrition logo 250Environ logo jane iredale logo
Surprise Gift with every order
PANADOL ACTIFAST 500mg TABLETS PARACETAMOL 20PANADOL ACTIFAST 500mg TABLETS PARACETAMOL 20

Panadol Actifast 500mg Paracetamol 20 Tablets

€5,30
Panadol ActiFast tablets are used for fast pain relief of headaches, toothache, backache, muscle pains and period pain. It also relieves sore throat and the feverishness, aches and pains of colds and flu.

The active ingredient is paracetamol which is a pain reliever and also reduces your temperature when you have a fever. The tablets have been specially formulated so that the paracetamol is absorbed into the bloodstream twice as fast as standard paracetamol tablets and so gets to the source of pain fast.

You can count on Panadol ActiFast to deliver fast, effective relief.

Please Note

This product is a medicine. You will first need to fill in the form to proceed with the purchase.

Description

Panadol Actifast has a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets you can swallow to give fast pain relief of headaches, including migraine and tension headaches, toothache, backache, rheumatic and muscle pain and period pain. It also relieves sore throat and the fever, aches and pains of colds and flu.

Directions:

Adults and children aged 12 years and over:

Swallow 2 tablets with half a glass of water (100ml), every 4 hours as needed.

Do not take more frequently than every 4hours.

Do not take more than 8 tablets in 24 hours.

Do not take more than the recommended dose.

Do not give to children under 12 years.

Immediate medical advice should be sought in the event of an overdose, even if you fell well, because of the risk of delayed, serious liver damage

If your symptoms persist consult your doctor.

CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products.

Ask your doctor before you take this medicine:

If you have liver or kidney disease, including alcoholic liver disease

If you are on a controlled sodium diet.

Do not store above 25°C

Keep out of the reach and sight of children

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Suitable for adults and children aged 12 years and over.
 

 We have been authorized by the Pharmaceutical Society Ireland (PSI) to supply Pharmacy only non-prescription medicines and 'General Sale Medicines' within the European Union.

For Reference of Latest List of General Sales Medicines refer to https://www.hpra.ie/homepage/medicines/medicines-information/find-a-medicine

Contact details for the PSI: i.e. Telephone: 01 218 4000, Address: PSI House, Fenian Street, Dublin 2, Email Address:   

A record of each transaction will be retained for a period of 2 years.

buy over the counter medicine on line

Reviews

There are yet no reviews for this product.

Customer Reviews


Lovely pharmacy. Quite unique products and gifts alongside all one needs from a pharmacy. Very helpful pharmacist. Quick and efficient service.

Blaitnaid, Dublin


Super fast delivery and competitive prices, my products arrived nicely packaged and I got some samples and a chocolate too - very happy with my order.

Caoimhe H, Blackrock

Secure Shopping

  • Hours

  • Mon-Fri 9.30-6pm
  • Sat 9.30-1.30pm
  • Sun Closed
  • Connect